MAUDE Adverse Event Report: ARTHREX, INC. TIGHTROPE ABS BUTTON ROUND 14MM CONCAVE; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. TIGHTROPE ABS BUTTON ROUND 14MM CONCAVE; NON-DEGRADABLE FIXATN FASTENER
Model Number TIGHTROPE ABS BUTTON ROUND 14MM CONCAVE
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in progress.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that during an anterior cruciate ligament surgery the sutures of the device tore during implant insertion.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Since the device was not received, an evaluation on the product could not be performed and the reported event cannot be verified.The most likely cause for the intra-operative suture failure is user applied mechanical forces during use.

Brand Name
TIGHTROPE ABS BUTTON ROUND 14MM CONCAVE
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22997442
Report Number1220246-2025-03746
Device Sequence Number9469472
Product Code MBI
UDI-Device Identifier00888867157736
UDI-Public(01)00888867157736(11)250117(17)291231(10)15374659
Combination Product (Y/N)N
Initial Reporter CountryPL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTIGHTROPE ABS BUTTON ROUND 14MM CONCAVE
Device Catalogue NumberAR-1588TB-4
Device Lot Number15374659
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date08/18/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2025
Supplement Date Received by Manufacturer02/26/2026
Initial Report FDA Received Date09/08/2025
Supplement Report FDA Received Date02/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown